# SDR VNAA2011090900005

- Difficulty date: September 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N244PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7912
- Aircraft time: 17,747 hours, 18,388 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1371
- Condition: Failed
- Location: Te Flap
- Part time: 16,266 hours, 16,750 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL CAS MESSAGE UPON SELECTING FLAPS EIGHT (8) DEGREES DURING APPROACH TO HSV.  FLAPS EXTENDED TO EIGHT (8) DEGREES, THEN FAILED.  AIRCRAFT LANDED IN HSV WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT FLAP SYSTEM, REMOVED AND REPLACED FECU (FLAP ELECTRONIC CONTROL UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
